Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 2, Pages 123-129

An existence theorem for differential inclusions on Banach space

University of Ottawa, Department of Mathematics and Department of Electrical Engineering, Ottawa, Canada

Received 1 June 1991; Revised 1 October 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we consider the question of existence of solutions for a large class of nonlinear differential inclusions on Banach space arising from control theory.